Alert archive / Nebraska / Wind Chill Warnings in 2013
Wind Chill Warning 3, NWS North Platte, NE
NWS North Platte, NE issued this wind chill warning at Dec 8, 2013, 7:28 PM CST for 4 counties in Nebraska. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2013, 7:28 PM CST (01:28 UTC)
- Expired
- Dec 9, 2013, 10:56 AM CST
- In force
- 15 hr
- Issued by
- NWS North Platte, NE
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 72 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 090128 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 728 PM CST SUN DEC 8 2013 ...DANGEROUS WIND CHILLS TONIGHT AND MONDAY MORNING... .FRESH SNOW COVER WILL COMBINE WITH MOSTLY CLEAR SKIES TO PRODUCE TEMPERATURES WELL BELOW ZERO. THIS WILL COMBINE WITH WINDS OF 5 TO 10 MPH TO PRODUCE WIND CHILL READINGS OF 20 TO 35 BELOW ZERO. NEZ004>006-008-094-091530- /O.UPG.KLBF.WC.Y.0005.131209T0300Z-131209T1800Z/ /O.NEW.KLBF.WC.W.0003.131209T0128Z-131209T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...CODY...MERRIMAN...KILGORE 728 PM CST SUN DEC 8 2013 /628 PM MST SUN DEC 8 2013/ ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * TIMING...WIND CHILLS WILL FALL TO DANGEROUS LEVELS THIS TONIGHT THROUGH MONDAY MORNING. * TEMPERATURES FALL TO 10 BELOW TO 20 BELOW ZERO TONIGHT. * WIND CHILL VALUES BETWEEN 30 AND 35 DEGREES BELOW ZERO ARE EXPECTED TONIGHT AND MONDAY MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ007-009-010-022>029-035>038-056>059-069>071-091530- /O.CON.KLBF.WC.Y.0005.131209T0300Z-131209T1800Z/ BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 728 PM CST SUN DEC 8 2013 /628 PM MST SUN DEC 8 2013/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY. * TIMING...WIND CHILLS WILL FALL TO DANGEROUS LEVELS TONIGHT AND MONDAY MORNING. * TEMPERATURES FALL TO 5 BELOW TO 15 BELOW ZERO TONIGHT. * WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE EXPECTED TONIGHT AND MONDAY MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
2 follow-up statements
000 WWUS43 KLBF 091015 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 415 AM CST MON DEC 9 2013 ...DANGEROUS WIND CHILLS TODAY... .FRESH SNOW COVER WILL COMBINE WITH MOSTLY CLEAR SKIES TO PRODUCE TEMPERATURES WELL BELOW ZERO. THIS WILL COMBINE WITH WINDS OF 5 TO 10 MPH TO PRODUCE WIND CHILL READINGS OF 20 TO 35 BELOW ZERO. NEZ004>006-008-094-091800- /O.CON.KLBF.WC.W.0003.000000T0000Z-131209T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...CODY...MERRIMAN...KILGORE 415 AM CST MON DEC 9 2013 /315 AM MST MON DEC 9 2013/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * TIMING...WIND CHILLS WILL FALL TO DANGEROUS LEVELS THIS MORNING. * TEMPERATURES WILL CONTINUE TO FALL TO 10 BELOW TO 20 BELOW ZERO. * WIND CHILL VALUES BETWEEN 30 AND 35 DEGREES BELOW ZERO ARE EXPECTED THIS MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ007-009-010-022>029-035>038-056>059-069>071-091800- /O.CON.KLBF.WC.Y.0005.000000T0000Z-131209T1800Z/ BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 415 AM CST MON DEC 9 2013 /315 AM MST MON DEC 9 2013/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * TIMING...WIND CHILLS WILL CONTINUE AT DANGEROUS LEVELS THIS MORNING. * TEMPERATURES WILL CONTINUE TO FALL TO 5 BELOW TO 15 BELOW ZERO. * WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO WILL CONTINUE. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
000 WWUS43 KLBF 091656 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1056 AM CST MON DEC 9 2013 NEZ004>006-008-094-091800- /O.CAN.KLBF.WC.W.0003.000000T0000Z-131209T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...CODY...MERRIMAN...KILGORE 1056 AM CST MON DEC 9 2013 /956 AM MST MON DEC 9 2013/ ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL WARNING. WIND CHILL READINGS ACROSS THE AREA HAVE WARMED ABOVE ADVISORY AND WARNING CRITERIA SO THE WIND CHILL WARNING HAS BEEN CANCELLED. WIND CHILLS THROUGH EARLY AFTERNOON WILL STILL RANGE FROM ZERO TO 15 BELOW ZERO...BUT VALUES OF 20 BELOW ARE NO LONGER EXPECTED. $$ NEZ007-009-010-022>029-035>038-056>059-069>071-091800- /O.CAN.KLBF.WC.Y.0005.000000T0000Z-131209T1800Z/ BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 1056 AM CST MON DEC 9 2013 /956 AM MST MON DEC 9 2013/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL READINGS ACROSS THE AREA HAVE WARMED ABOVE ADVISORY CRITERIA SO THE WIND CHILL ADVISORY HAS BEEN CANCELLED. WIND CHILLS THROUGH EARLY AFTERNOON WILL STILL RANGE FROM ZERO TO 15 BELOW ZERO...BUT VALUES OF 20 BELOW ARE NO LONGER EXPECTED. $$ MASEK
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill warning went out at Dec 8, 5:27 PM CST, 2 hours 1 minute earlier.
Area forecast discussion, Dec 8, 5:27 PM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 527 PM CST SUN DEC 8 2013 .SYNOPSIS... ISSUED AT 326 PM CST SUN DEC 8 2013 H5 ANALYSIS FROM THIS MORNING HAS A HIGHLY AMPLIFIED PATTERN ACROSS NOAM THIS MORNING WITH A RIDGE EXTENDING INTO THE GULF OF ALASKA. A CLOSED LOW WAS OVER WESTERN PORTIONS OF THE HUDSON BAY WITH A DEEP TROUGH OF LOW PRESSURE EXTENDING SSWD INTO THE ROCKIES AND SWRN US. NUMEROUS EMBEDDED SHORTWAVES WERE NOTED ACROSS THE WESTERN CONUS THIS MORNING. THE FIRST OVER SWRN WYOMING...WHICH IS CROSSING CENTRAL COLORADO AND IS EMERGING ONTO THE FRONT RANGES JUST SOUTH OF DENVER...PER SATELLITE AND RADAR IMAGERY. ANOTHER SHORTWAVE WAS LOCATED OVER SWRN SASKATCHEWAN AND SRN ALBERTA...AND A THIRD WAS NOTED OFF THE NRN CALIFORNIA COAST. AT THE SURFACE...AN AREA OF SNOW IN ASSOCIATION WITH THE FIRST SHORTWAVE...EXTENDED FROM AROUND LIMON COLORADO...NEWD TO FAR SOUTHWESTERN NEBRASKA. THE HEAVIEST SNOW PER RADAR IMAGERY EXTENDED FROM NEAR LIMON COLORADO TO NEAR IMPERIAL. THIS ACTIVITY HAS BEEN MOVING TO THE EAST NORTHEAST AND IS EXPECTED TO REMAIN MAINLY SOUTH OF THE FORECAST AREA THIS AFTERNOON. THE EXCEPTION IS ACROSS THE FAR SOUTHWESTERN COUNTIES WHERE 1 TO 2 INCHES IS POSSIBLE THIS AFTERNOON. ELSEWHERE...ANY ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR LESS. AS OF 3 PM CST...UNDER PARTLY TO MOSTLY CLOUDY SKIES...TEMPERATURES RANGED FROM 11 AT VALENTINE TO 17 AT OGALLALA. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 326 PM CST SUN DEC 8 2013 SHORT WAVE MOVING ACROSS THE NEB/KS BORDER...WHICH MODELS HAVE HANDLED FAIRLY WELL. LIGHT SNOW WILL BE TAPERING TO FLURRIES ACROSS PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA BEFORE ENDING LATER THIS EVENING. ADDITIONAL SNOWFALL COULD REACH UP TO THREE QUARTERS OF AN INCH...HOWEVER MOST AREAS IN THE SE CWA TO SEE A COUPLE OF TENTHS. CLEARING SKIES ARE ALREADY SEEN ON VISIBLE SAT ACROSS THE PANHANDLE AND NW NEB. HIGH PRESSURE WILL BEGIN TO NOSE DOWN INTO THE AREA TONIGHT...WHICH WILL COMBINE WITH THE SNOW PACK TO ALLOW FOR GOOD RADIATIONAL COOLING. RECENT LOWS HAVE BEEN BELOW GUIDANCE WHEN SKIES HAVE CLEARED...SO TOOK COOLER MAV GUIDANCE AND DROPPED A COUPLE OF DEGREES...WHICH MAYBE CONSERVATIVE FOR PORTIONS OF THE NW CWA...WHERE MORE THAN HALF A FOOT OF SNOW REMAINS ON THE GROUND. THIS PLACES LOWS IN THE -5 TO -15 DEGREE RANGE. NORTHWEST WINDS MOVING IN WITH THE CLEARING...ALTHOUGH THEY WILL BE DIMINISHING. THE COMBINATION OF LIGHT WINDS AND BITTER COLD TEMPS WILL ALLOW FOR WIND CHILLS TO FALL INTO THE -20 TO -30 RANGE...LOCALLY LOWER ACROSS NW ZONES. WILL GO WITH A WIND CHILL ADVISORY FOR ENTIRE CWA. TOMORROW MODELS HOLD 850 MB TEMPS FAIRLY STEADY...AND WITH MOSTLY SUNNY SKIES EXPECT HIGHS TO REBOUND A LITTLE WARMER THAN TODAY...HIGHS SHOULD REBOUND INTO THE TEENS TO NEAR 20. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 326 PM CST SUN DEC 8 2013 MONDAY NIGHT THROUGH WEDNESDAY...THE MAIN FORECASTING CHALLENGES ARE TEMPERATURES...THEN LOW PRECIPITATION CHANCES FOR TUESDAY NIGHT. ON MONDAY NIGHT...A SURFACE TROUGH OF LOW PRESSURE WILL TRACK FROM THE CENTRAL PLAINS EAST INTO THE UPPER MIDWEST. LIMITED CAA WILL ACCOMPANY PASSAGE OF THE TROUGH. HOWEVER...IT WILL HELP TO KEEP THE LOW LEVEL WINDS MIXED ON MONDAY NIGHT...THUS MILDER TEMPERATURES ARE EXPECTED. ALBEIT...LOWS WILL STILL BE COLD WITH READINGS IN THE SINGLE DIGITS. ON TUESDAY...WESTERLY DOWNSLOPE WINDS WILL CONTINUE INCREASE SOMEWHAT TO 10 TO 15 MPH. DECIDED TO UNDERCUT GUIDANCE FOR HIGHS TUESDAY...BASED ON SNOW COVER AND LIMITED MIXING POTENTIAL. THIS LED TO HIGHS MAINLY IN THE 20S...WITH SOME TEMPS NEAR THE FREEZING MARK ACROSS THE FAR SOUTHWEST. ON TUESDAY NIGHT...AN ARCTIC COLD FRONT WILL BACK INTO NORTHERN AND NORTHEASTERN NEBRASKA WITH A NICE PV MAX ARRIVING OVERNIGHT. CROSS SECTIONS ACROSS NORTHERN NEBRASKA ARE INDICATIVE OF SOME WEAK LIFT IN THE DENDRITIC LAYER WHICH MAXES OUT AROUND 06Z WEDNESDAY. TOP DOWN SATURATION WILL HAVE TO OCCUR WITH ANY PCPN WHICH MAY FALL...SO WILL LIMIT POP MENTION TO SLIGHTS FOR NOW...AND KEEP POPS ACROSS THE NRN CWA AS CROSS SECTIONS NEVER MOISTEN UP ACROSS THE SRN CWA. ON WEDNESDAY SURFACE HIGH PRESSURE WILL BUILD INTO THE MID MISSOURI VALLEY. WINDS WILL SHIFT TO THE SOUTHWEST DURING THE AFTERNOON HOURS...AND WILL RECYCLE COLD AIR ACROSS THE FORECAST AREA. HIGHS WILL BE COLD...RANGING FROM THE MIDDLE TEENS IN THE NORTHEAST...TO THE UPPER 20S IN THE FAR SOUTHWEST. WEDNESDAY NIGHT THROUGH SUNDAY...THE MID RANGE MODEL SOLUTIONS CONTINUE TO INDICATE LOW AMPLITUDE WEST NORTHWESTERLY FLOW ACROSS THE CONUS FOR THE END OF THE WEEK INTO EARLY NEXT WEEK. BOTH THE ECMWF AND GFS SOLNS ARE TRENDING TOWARD THE DEVELOPMENT OF AN UPPER LEVEL TROUGH EMBEDDED IN THE SRN STREAM TOWARD FRIDAY. BOTH SOLNS LIFT THIS ENERGY SOUTH OF THE AREA...SO A DRY FORECAST CONTINUES. AFTER TEMPERATURES TREND HIGHER FOR THURSDAY AND FRIDAY WITH HIGHS IN THE 30S...COOLER TEMPERATURES WILL ARRIVE ON FRIDAY NIGHT AS AN ARCTIC COLD FRONT BACKS INTO THE FORECAST AREA. HIGHS WILL BE COOLER IN THE 20S AND LOWER 30S SATURDAY...FOLLOWED BY 30S AND LOWER 40S FOR SUNDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 527 PM CST SUN DEC 8 2013 VFR IS EXPECTED ALL AREAS TONIGHT AND MONDAY. A BATCH OF MID LEVEL CLOUDS...CURRENTLY OVER NORTHEAST WY...WILL MOVE OVERHEAD TONIGHT FOLLOWED BY SOME CLEARING MONDAY MORNING AND SCATTERED HIGH CLOUDS THEREAFTER. NO FOG WAS INDICATED IN THE NAM OR HRRR MODELS TONIGHT. INDICATIONS ARE THE REINFORCING ARCTIC FRONT MOVING THROUGH THE FCST AREA WILL SCOUR ALL MOISTURE FROM AREA. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ MONDAY FOR NEZ004>010-022>029-035>038- 056>059-069>071-094. && SYNOPSIS...CLB SHORT TERM...MASEK LONG TERM...CLB AVIATION...CDC
Hazardous weather outlook, Dec 8, 3:32 PM CST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CST SUN DEC 8 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-092145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 332 PM CST SUN DEC 8 2013 /232 PM MST SUN DEC 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. DANGEROUS WIND CHILL READINGS OF 15 TO 30 DEGREES BELOW ZERO ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DANGEROUS WIND CHILLS OF 15 TO 30 DEGREES BELOW ZERO WILL CONTINUE INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
Nearby
Wind Chill Warnings in Nebraska, 2013Every wind chill warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.